# SDR 99ZZZM113

- Difficulty date: November 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244US
- Make and model: Boeing 737201
- Aircraft serial: 22752
- System (JASC): 2420 · AC Generation System
- Part: Circuit Breaker
- Part number: 941D3352
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CLT - FLT 790 - AT FL290, FLT ATTENDANT ADVISED CREW OF A BURNING ELECTRICAL SMELL IN CABIN AROUND LOW 6D.  AT THE SAME TIME, THE NR 2 MAIN AFT BOOST PUMP CIRCUIT BREAKER TRIPPED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE GASPER FAN AS PRECAUTIONARY DUE TO FAN APPEARED TO BE HOT AND IS LOCATED BELOW ROW 6DEF.  OPS CHECKED GOOD.  REPLACED APU GENERATOR CONTROL BREAKER DUE TO MAIN CONTACTS SMELLED BURNED AND BREAKER WAS HOT WHILE IN OPERATION.  OPS CHECKED GOOD.  ALSO, REPLACED NR 2 TRU AS PRECAUTIONARY AS DIRECTED BY MAINTENANCE CONTROL.  OPS CHECKED GOOD. CHECKED WIRING TO MAIN AFT FUEL BOOST PUMP.  NO DEFECTS NOTED.  REMOVED AND REPLACED MAIN AFT FUEL BOOST PUMP PER MM.  O
